# SDR AALA202505024011

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 36,581 hours, 15,199 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R JUMPSEAT FLASHLIGHT NOT BLINKING. MAINTENANCE INSTALLED NEW FLASHLIGHT PER AMM 25-60-00.
